Journal article

A new proof of the Larman–Rogers upper bound for the chromatic number of the Euclidean space

  • Prosanov, Roman Université de Fribourg, Switzerland - Moscow Institute of Physics and Technology, Dolgoprudny, Russia - Technische Universität Wien Freihaus, Wien, Austria
    15.04.2020
Published in:
  • Discrete Applied Mathematics. - 2020, vol. 276, p. 115–120
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308618
Statistics

Document views: 12 File downloads:
  • pro_npl.pdf: 4